# SDR EKGA9520837

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N303PS
- Make and model: Bell 230
- Aircraft serial: 23016
- Engine: Allsn 250C30P
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Shaft Seal
- Part number: 6854424
- Condition: Leaking
- Location: Starter Drive
- Part time: 291 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

STARTER DRIVE SEAL IS LEAKING.
